# SDR USAA2010100192176

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 5,358 hours, 1,572 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0196
- Condition: Low Pressure
- Location: R4 Door
- Part time: 5,358 hours, 1,572 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 258 - PHX - EES - CIDS PANEL INDICATES "CAUTION CHECK DOOR PRESSURE AT 4R".  MAINTENANCE SERVICED 4R DOOR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-03-614-001.
